MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH

NOVA BIOMEDICAL CORP NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Model Number 42014
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Field service went on-site.During analysis by nova field support, both reference unit and device in question reported drift errors for different parameters, but no pattern of errors exhibited.Calibrating unit fixed these errors.Initial inspection of units also revealed that reference tubing segment was not seated in reference pinch valve correctly.This tubing must be flossed into pinch valve in order for reference solution to be blocked effectively.All quality control solutions were found to be in specification.Unit is correlating well with main lab vista.No further troubleshooting or corrective maintenance required.Unit was returned to end user for use.
 
Event or Problem Description
Customer reported that electrolyte values are not matching lab reference analyzer results.No patient treatment or adverse event reported.

Brand Name
NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM
Common Device Name
MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect st.
waltham MA 02454 3654
MDR Report Key9317103
Report Number1219029-2019-00063
Device Sequence Number390677
Product Code JGS
UDI-Device Identifier00385480420143
UDI-Public00385480420143
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K110648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1